| Model Number |
8621600 |
| Medical Device Problem Codes |
Gas Output Problem (1266); Failure to Analyze Signal (1539); Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still on going.The results will be provided with a follow-up report.
Event or Problem Description
It was reported that during a surgical procedure a ventilator failure occurred.No injury reported.
Additional Manufacturer Narrative
The investigation was performed based on the given information (including electronic log file).The reported issue could be confirmed and it was determined that a failure of the optical incremental encoder was the root cause.The device detected the failure and reacted as specified for this situation.In case of such failure, atlan will still provide fresh gas (including agent if a vaporizer is connected) and monitoring allowing for manual ventilation.Since similar complaints have been reported recently a capa (corrective and preventive actions) was initiated.
Event or Problem Description